Expedition 14:Traveling Around the World BY: CELINE 5C
Esta expedición está a punto de viajar alrededor del mundo. En esta expedición vamos a ir a tres continentes diferentes en 3 ciudades diferentes. Si tienes curiosidad por favor lee esto y disfrutar. gracias( spanish language ) This Expedition is about traveling around the world. In this expedition we will go to three different continents in 3 different cities. If you are curious please read this and enjoy. Thank You.
Surabaya to Bali On Monday 17 September 2012 I started my journey around the World. I departed to BaLi 07:45 p.m. I flew to BaLi for 45 minutes. The timezone of BaLi is 1 hour ahead of Surabaya. • 07:45PM+00:45+01:00= • 07:45+00:45=07:80P.M • 08:20P.M • 08:20+01:00=09:20P.M I stayed at BaLi for 7 nights/ 1 week.
BaLi to Singapore After I stayed at BaLi for a long time I went to Singapore at 24 September 2012. I departed to Singapore at 9:43 a.m. I flew to Singapore for 2 hours and 4 minutes. BaLi and Singapore has the same Timezone. 09:45+02:04=11:49A.M I stayed for 1 night at Singapore and then I continue my expedition!
Singapore to Tokyo On Tuesday the 25th of September 2012 I went to Tokyo. I departed to Tokyo at 10:00 p.m I flew to Tokyo for 6 hours and 36 minutes. Tokyo has different timezone with singapore. Tokyo is 1 hours ahead of Singapore. • 10:00+06:36+01:00= • 10:00+06:36=16:36 • 04:36P.M • 04:36+01:00=5:36P.M I transited at Tokyo and stayed at the airport for 5 hours.
Next I will tell you about my expedition exploring the Europe Continent!
Tokyo to Paris On Tuesday 25 September 2012 I went to Paris. I departed to Parisat 10:35 p.m. I flew to Paris for 12 hours and 6 minutes. The timezone of these 2 cities were Tokyo’s timezone is 7 hours behind Paris. • 10:35+12:06-07:00= • 10:35+12:06=22:41 • 10:41P.M • 10:41/22:41-01:00=03:41P.M/15:41 I stayed at Paris for 2 nights.
Paris to Barcelona On Thursday September 26 2012 I went to Barcelona. I departed to Barcelona at 11:35 a.m. I flew to Barcelona for 1 hour and 2 minutes. Both of this city have the same timezone. • 11:35+01:02=12:37P.M. I transited in Barcelona for 3 hours.
Barcelona to Madrid On Tuesday 25 September 2012 I went to Madrid. I departed at 02:35 p.m. I flew to Madrid for 38 minutes. Barcelona and Madrid have the same timezone. • 02:35+00:38=02:63PM 03:03PM I stayed at Madrid for 4 nights.
Madrid to GoldCoast On Monday September 31 2012 I went to Gold Coast. I departed to GoldCoast at 06:30 p.m. I flew to GoldCoast for 21 hours and 46 minutes. For the timezone, GoldCoast is 8 hours ahead of Madrid. • 06:30+21:46+08:00= • 06:30+21:46=27:76 • 03:7604:16A.M • 04:16+08:00=12:16A.M I stayed at GoldCoast for 2 nights.
GoldCoast to Brisbane On Wednesday 02 October 2012 I went to Brisbane. I departed to Brisbane at 09:00 a.m. I flew to Brisbane for only 5 minutes. Both of these cities have the same timezone. • 09:00+00:05=09:05A.M I stayed for 6 nights at Brisbane.
Brisbane to Sydney On Tuesday 08 October 2012 I went to Sydney! I departed to Sydney at 07:00 a.m. I flew to sydney for 54 minutes. Both of the city have the same timezone. • 07:00+00:54=07:54AM. I stayed for the last 10 nights.
Next expedition is the last for expedition 100! We will go back to Surabaya and live as normal as we can so please enjoy our going home time!! Thank You and please read this until the end!
Sydney to Madrid On Tuesday 18 October 2012 I went back to Madrid. I departed at 08:00 a.m. I flew for 21 hours and 59 minutes. For the timezone Madrid is 8 hours ebhind Sydney. • 08:00A.M+21:59-08: 00= • 08:00+21:59= 29:59 • 05:59A.M • 05:59-08:00=02:01 A.M I transit there and stayed for 4 hours.
Madrid to Dubai On Tuesday 18 October 2012 I went back to Dubai. I departed to Dubai at 12:00 p.m. I flew to Dubai for 7 hours and 2 minutes. Timezone of these two countries were Dubai is 2 hours ahead of Madrid. • 12:00+07:07+02:00= • 12:00+07:02=15:02 • 15:02+02:00=17:02/05:02 P.M I transit for 6 hours at dubai.
Dubai to Jakarta On the 18th of September 2012 which is on Tuesday, I went back to Jakarta. I departed to Jakarta at 06:00 p.m/ 18:00. I flew to Jakarta for 8 hours and 10 minutes. Timezone of these 2 cities is that Jakarta is 3 hours ahead from Dubai. • 06:00+08:10+03:00= • 06:00+08:10=14:10 • 14:10+03:00=17:10/05:10 P.M I transit at Jakarta for 4 hours.
Jakarta to Surabaya On Tuesday 18 October 2012 I went back to my hometown which is Surabaya. I departed to Surabaya at 22:00 / 10:00 p.m. I took 50 minutes in the airplane. Jakarta and Surabaya has the same timezone. • 10:00+00:50=10:50 Go Back to my Home!!!!!!
Thank You! I Wish You Could Get New Knowledge Aboutt My Expedition!!!!